Been on viibryd for 3 years, started because of generalized anxiety and depression mainly over a situational work issue. All seems ok even though I think I have what most would call general depression (don't feel that excited about anything, would rather hang out in bed and watch movies, no sexual interest). This comes in spurts and especially I get seasonal "blahs" in November and December. Honestly I don't know if I need to be on this. I started seeing a therapist a few months ago and she wonders if it's a matter of the viibryd just not being as effective for me anymore, and switching to celexa. I do suffer chronic pain (some call it fibromyalgia). I would love to start a discussion about stopping or switching antidepressants. You who are the patients know more than any doctor could ever know. Maybe I can get some insight and helpful advice.
Fee; I really like Laurie answer to you, If your going to change this would be a good medication to give a try.It is pretty common that after being on a medication for several years that we don't notice it really is not doing as good as it did to start with. And seeing a Therapist is a great idea to help get through these harder times. Always good to get other ideas Just remember that the switch takes some time because the doctor well have to taper you off the old slowly as they add the new one and sometimes its not real easy side effect wise but if your taking something that is not really doing the trick then it is well worth it. Just like a tune up many times the doctor gets to the point that they don't hear us anymore and we have to be the ones to tell them this is not the type of life I want to be stuck in. Try and get into your doctor soon and see what you can come up with. Hope things start to get even better for you soon. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Jun 2012 • 2 answers
Posted 22 May 2013 • 3 answers
Posted 22 Nov 2013 • 2 answers
Posted 30 Aug 2015 • 2 answers
Posted 26 Apr 2016 • 1 answer